Representations of the additive group of a nuclear space in terms of self-adjoint operators

Authors

  • O. V. Lopotko Нац. лісотехн. ун-т України, Львів

Abstract

We prove theorems on integral representations of the additive group of a real nuclear space in terms of self-adjoint operators. We assume that algebraic relations are realized in a dense invariant set of integral vectors.

Published

25.02.1999

Issue

Section

Short communications

How to Cite

Lopotko, O. V. “Representations of the Additive Group of a Nuclear Space in Terms of Self-Adjoint Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 2, Feb. 1999, pp. 271–274, https://umj.imath.kiev.ua/index.php/umj/article/view/4609.